MAUDE Adverse Event Report: BIO-DETEK INCORPORATED CPR-D PADZ ONE PIECE ELECTRODE PAD WITH REAL CPR

BIO-DETEK INCORPORATED CPR-D PADZ ONE PIECE ELECTRODE PAD WITH REAL CPR
Model Number 8900-0800-01
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while attempting to defibrillate a male patient (age unknown), the electrodes would not adhere to the patient's skin.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Additional Manufacturer Narrative
The cpr-d padz were returned to zoll medical corporation for evaluation in the original packaging stuck together without the styrene liner and were able to be pulled apart without adding any damage to the pads.The cpr-d padz were subjected to continuity testing and a retained sample from the same lot passed 24-hour wear testing.The cpr-d padz were scrapped and a replacement set of electrodes were sent to the customer.Communication with the customer confirmed there was no time to prep the patient prior to the application of the electrodes.The lack of prep may have contributed to the inability to acquire an ecg signal.Electrode labeling states the importance of good placement on the patient and provides instruction for proper electrode application technique.Zoll recommends that patients are cleaned and hair is clipped prior to applying electrode pads to assure good coupling of electrode to skin contact.Analysis for reports of this type has not identified an increase in trend.

Brand Name
CPR-D PADZ ONE PIECE ELECTRODE PAD WITH REAL CPR
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key16585190
Report Number1218058-2023-00062
Device Sequence Number11935533
Product Code MKJ
UDI-Device Identifier00847946000189
UDI-Public00847946000189
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K011541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8900-0800-01
Device Catalogue Number8900-0800-01
Device Lot Number0522
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Supplement Date Received by Manufacturer02/28/2023
Initial Report FDA Received Date03/21/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale